# SDR YENA2023090501040

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 77,798 hours, 27,873 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1464, SJD-LAX. 'DISTINCT CABIN ODOR (MOSTLY AFT GALLEY) ON DESCENT. ODOR ALSO VERY DISTINCT IN COCKPIT AFTER TAXI AFTER TRANSITIONING TO APU BLEED. NO OUTSIDE FACTORS SUCH AS SMOKE NOTICED OR SEEN. ODOR SUBSIDES WITHOUT APU BLEED. ( APU BLEED AIR SUPPLY SYSTEM ).' (SUPPLEMENTAL TO FOLLOW)
